# SDR 97UAL900439

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Galley Door
- Component: Boeing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, UNABLE TO PRESSURIZE CABIN AFTER TAKEOFF IN AUTO OR MANUAL.  FORWARD AND MAIN OUTFLOW VALVES INDICATE CLOSED.  *S/D*  FOUND NR 2 RIGHT HAND GALLEY DOOR TO HAVE A FALSE LATCH INDICATION.  ADJUSTED GUIDE ARM.  PRESSURIZED AIRCRAFT TO 5 PSID, CHECKS OK.
